I have a pressure at the bottom of my esphogus and i've had esphogeal (spelling?) spasms of and on...i've also had bouts of excessive salive when this pressure is at its most..is this acid reflux or something else?
GERD can cause excessive salivation....and the spasms. Have u been to a GI Dr recently to see what is going on?
U should be modifying ur diet and lifestyle to help control the acid....
The first thing u will want to do is elevate the head of ur bed to keep the acids down where they belong....keep a journal of which foods trigger ur symptoms and look at the foods that r safe and which ones to avoid, u may have a diff list when u r done looking at ur journal, but the list is a great guide to help u get started.
Lifestyle tips, no smoking, no alcohol,carbonated bevs...tight clothes....
Ne change in weight can cause GERD symptoms to flare.,..so a drop, or increase in weight may cause u to feel poorly while u transition....but follow the diet modifications and if on meds continue to use them and then slowly step off to prevent rebound effect .....
I am so sorry that you have so much trouble with your stomach...I take Dicyclomine for esophageal spasms. they call this condition IBS - Irritable bowel syndrome. The dicyclomine works pretty fast and helps relax the spasm so you can eat. I hope your doctor will let you try this medication - it works.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.